Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (3): 874-881.

Previous Articles     Next Articles

Local Functional Law of the Iterated Logarithm for Increments of Two-Parameter Brownian Motion

Yonghong Liu*,Yiheng Tang,Qingqing Zhang   

  1. School of Mathematics and Computing Science, Guilin University of Electronic Technology & Guangxi Colleges and Universities Key Laboratory of Data Analysis and Computation, Guangxi Guilin 541004
  • Received:2020-09-11 Online:2021-06-26 Published:2021-06-09
  • Contact: Yonghong Liu
  • Supported by:
    the NSF of Guangxi(2020GXNSFAA159118);the NSF of Guangxi(2018GXNSFBA281076);the Innovation Project of GUET Graduate Education(2020YCXS083)


In this paper, using large deviations for two-parameter Brownian motion and increments of two-parameter Brownian motion, we obtain local functional law of the iterated logarithm for increments of two-parameter Brownian motion.

Key words: Two-parameter Brownian motion, Increments, Local functional law of the iterated logarithm

CLC Number: 

  • O211.4